| Model Number |
2.9MM BIOCOMPOSITE PUSHLOCK KIT |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/27/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
On 1/30/2024, it was reported by an arthrex subsidiary employee via email that an ar-2923bc-k implant system biocomposite pushlock anchor pulled out after insertion.A 2.9 pushlock drill bit was used to prepare the bone socket.All broken parts were retrieved from the patient, and the case was completed using another ar-2923bc-k from an unknown lot.There was no case delay and no additional anesthesia administered.This was discovered during a bankart procedure on (b)(6) 2023, with no patient harm reported.
Additional Manufacturer Narrative
Additional information: g3, h3, h6 based on the information provided, including the device (if available and returned), pictures, videos, event descriptions, and any additional field information, arthrex concluded that the cause of the reported failure was a user error, improper bone preparation, and misalignment of the insertion.The complaint allegation was not confirmed.The device was not received for evaluation, and the customer¿s attached picture does not provide evidence of the failure.